MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG 1788 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose PKG 1788 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery
Catalog Number 1788210105
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the camera cable is moved, the video image experiences interference and the video signal is lost.Therefore, there was loss of image.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG 1788 4K CAMERA HEAD C-MOUNT
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50549691
Report Number0002936485-2026-00808
Device Sequence Number10384125
Product Code GCJ
UDI-Device Identifier07613327580037
UDI-Public07613327580037
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K230605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1788210105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown